MathSciNet Relay Station
MathSciNet bibliographic data
MR1919615 93E20 (49K45 60H05 60H10)
Biagini, Francesca; Hu, Yaozhong; Øksendal, Bernt; Sulem, Agnès A stochastic maximum principle for processes driven by fractional Brownian motion. Stochastic Process. Appl. 100 (2002), 233–253.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement